# SDR UALA2011102405736

- Difficulty date: October 24, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 43,485 hours, 5,434 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 3L SMOKE DETECTOR INOPERATIVE.  REPLACED SMOKE DETECTOR.  OPS CHECKED NORMAL.
